# SDR UPS03441314

- Difficulty date: September 7, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D BS 360 S-14 LT FRAME CRACKED.  MAIN DECK BS 360 STR 14 LT FRAME REPAIRED AS PER RS R53-12-35070 AND AS PER EO B747-5310-19268-A.
